# SDR SWIA201437851

- Difficulty date: May 24, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 28,508 hours, 23,752 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO ITT EXCEEDENCE ON LT ENGINE DURING T/O ROLL.  COMPLIED WITH OVER TEMP INSPECTION IAW CARD.
